Skip to main content
Log in

Isometric immersions of lorentzian space forms

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Calabi, E., Markus, L.: Relativistic space forms. Ann. of Math.75, 63–76 (1962)

    Google Scholar 

  2. Graves, L.: Codimension one isometric immersions between Lorentz spaces. Thesis, Brown University, 1977

  3. Nomizu, K.: On hypersurfaces satisfying a certain condition on the curvature tensor. Tôhoku Math. J.20, 46–59 (1968)

    Google Scholar 

  4. Nomizu, K.: Isometric immersions of the hyperbolic plane into the hyperbolic space. Math. Ann.205, 181–192 (1973)

    Google Scholar 

  5. Wolf, J.A.: Spaces of constant curvature. New York: McGraw-Hill 1967

    Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

The work of the second author was supported in part by NSF grant MCS76-06324, A01

Rights and permissions

Reprints and permissions

About this article

Cite this article

Graves, L., Nomizu, K. Isometric immersions of lorentzian space forms. Math. Ann. 233, 125–136 (1978).

Download citation

  • Received:

  • Issue Date:

  • DOI: